Levaquin Seizure Medication, Leviquin, Seizures
My son't Doctor prescibed leviquin with seizure medication which has severe reactions. My son has been having cluster seizures now for about 3 weeks every 2 hours.
Lydialouise - I was prescribed Levaquin in Jan 2008. I took the first 3 doses and by the afternoon of day 2, had difficulty focusing -- both physically and mentally. By that evening I was hallucinating. It was horrible. I called the MD-on-call and stopped taking it, going onto a different antibiotic. A day or so later I went to a CVS and "froze" in place for about 5 minutes -- it was called "expressive apahsia" where you are aware of everything going around you but can't move or speak. I went home, called 911, was taken to the ER and while there (than God), had full blown seizures, although they weren't deemed medically to be such. (My head was "whirring" side to side and I was aware of this like some horrible Halloween movie, and then I'd pass out). From the medical records, I was told there was "full body involvement." I was hospitalized in a neurology ward for 6 days. Took months for the complete "fog" and fatigue to disappear, and it is only now, 4 year later that I really feel better, since I was then given anti-seizure medicines which caused me to go into liver failure. It was a HORRIBLE experience and I hope now one ever has to go through that as I did. My best of wishes to you for your son and his recovery. Be very careful of this "quinolin" class of anti-biotics in the future for him.
Lynnette55@aol.com - I just had a gran mal seizure in the post office one week before christmas. Never even fainted before. I only remember a feeling in my head of draining from the top then looking up and I was told that I had a seizure, biting tongue blood everywhere, very ridgid my body and twitching on both sides. I was not aware of anything until about 3 hours later. They did not keep me in the hosital I had to find help the next day and proceeded to have all the testing on head, etc heart found nothing so far. I had been on Levaquin for 10 days and had been off it for 7 days when this happened. Could it have been from this? would love to know I cant find an answer and I am now not driving and am taking Seizure meds morning and night 750 mg. or Keppra